MAUDE Adverse Event Report: EXACTECH, INC. 8.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 8.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 304-22-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) reported concomitant device(s): 320-36-00 - 145-deg pe 36mm hum liner +0: (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6) 320-31-36 - glenosphere, 36mm: (b)(6) 320-35-02 - small superior augment glenoid plate: (b)(6).
 
Event or Problem Description
Approximately 1 year(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced aseptic humeral loosening of humeral component.The patient underwent fracture reverse revision with the reported removal of the torque screw, fracture humeral stem, humeral tray, humeral liner, and glenosphere.The outcome of this event is now considered resolved and the clinical report indicates that this event is definitely not related to the device(s) and definitely related to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
The revision reported may be the result of the humeral loosening as reported.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as the devices were not returned for evaluation and no images or radiographs were provided.D1: corrected.H6: corrected investigation clinical codes.

Brand Name
8.5MM PLATFORM FX STEM RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20612266
Report Number1038671-2024-04246
Device Sequence Number8164013
Product Code KWS
UDI-Device Identifier10885862083395
UDI-Public10885862083395
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number304-22-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date05/21/2025
Date Device Manufactured06/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight85 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American